Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Bad shakes and a heart rate of 132bpm. What is the cure ?

i 23 y/o female currently taking anti depressants and temeazepam both 10mg, im around 8st and 5 7. iv not eaten anything or drank much in last 6 days. i woke this morning with really bad shakes and a heart rate of 132bpm. i know im very depresed at the moment whch doesnt help. my body wants to be sick all the time which is just white foam stuff i guessing this is dissovled tables due to nothing in my stomach.please help.
Asked On : Sat, 12 Feb 2011
Answers:  1 Views:  557
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

The high heart rate I guess is mainly due to the dehydrated state you might be in after not eating or drinking much for the past 6 days, in addition to the effect of the antidepressant.

Please go back to your prescribing doctor to talk about these symptoms so that he/she can help immediately. We psychiatrists are not that bad you see :-)

Good Luck
Answered: Mon, 14 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor